BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!
Find out about more Lane County events at www.lanecounty.org/Calendar


TUESDAY, OCTOBER 26, 2010 – REGULAR MEETING
9:00 a.m.
                     (Harris Hall Main Floor)
(estimated time)

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

1. ADJUSTMENTS TO THE AGENDA
9:00 a.m. estimated time  

#2. PUBLIC COMMENTS

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)
9:05 a.m. estimated time  

3.COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)
9:20 a.m. estimated time

#4. EMERGENCY BUSINESS
9:30 a.m. estimated time  

5. COUNTY ADMINISTRATION 

a. REPORT BACK/Section XIV of the Good Governance Board Order.  (Jeff Spartz, County Administrator. (estimated 15 minutes)
9:35 a.m. estimated time  

b. REPORT BACK/2010 Lane County Fair. (Rick Reno, Fairgrounds Manager) (estimated 15 minutes)
9:50 a.m. estimated time  

c. REPORT BACK/Charter Review Committee Update. (Jeff Spartz, County Administrator) (estimated 20 minutes)
10:05 a.m. estimated time 
 

d. REPORT BACK/State Land Sales.  (Jeff Spartz, County Administrator) (estimated 10 minutes)
10:25 a.m. estimated time  

e. REPORT BACK/State Forest–Right to Protest. (Jeff Spartz, County Administrator) (estimated 20 minutes)
10:35 a.m. estimated time 

f. REPORT BACK/EarthShare. (Jeff Spartz, County Administrator) (estimated 10 minutes)
10:55 a.m. estimated time  

g. REPORT BACK/Update on State Budget Cuts. (Alex Cuyler, Intergovernmental Relations Manager) (estimated 30 minutes)
11:05 a.m. estimated time  

6. COUNTY COUNSEL

a. Announcements

b. ORDER 10-10-5-1/In the Matter of Amending the Good Governance Board Order.  (Liane Richardson, County Counsel) (estimated 15 minutes) View Material
11:35 a.m. estimated time  

7. EXECUTIVE SESSION as per ORS 192.660
(Commissioners' Conference Room)
11:50 a.m. estimated time  
 

Noon – 1:30 p.m. (recess)

1:30 p.m.      (Harris Hall Main Floor)

8. PUBLIC WORKS

a. THIRD READING AND DELIBERATION AND POSSIBLE DECISION/ Ordinance No. 7-10/In the Matter of Amending Chapters 13 and 16 of the Lane Code to be Consistent with Oregon Administrative Rules and to Make Other Various Correction and Clarification Revisions (LC 13.050, 16.005, 16.211, 16.212, 16.237, 16.238, 16.239, 16.240, 16.241, 16.243, 16.294, 16.296); (File No. PA 10-5610) (NBA & PM 9/21/2010, 10/5/2010) (Sarah Wilkinson, Planner) (Estimated Time: 30 minutes) (View Material below under 8.c)

b. THIRD READING AND DELIBERATION AND POSSIBLE DECISION/Ordinance No. PA 1275/In the Matter of Amending the Lane County Rural Comprehensive Plan (RCP) by Amending Two Coordinated Population Forecasts for the City of Coburg (PA 10-5610); (File No. PA 10-5610) (NBA & PM 9/21/2010, 10/5/2010) (Sarah Wilkinson, Planner) (Estimated Time: 5 minutes) (View Material below under 8.c)
2:00 p.m. estimated time  

c. DELIBERATION AND POSSIBLE DECISION/ORDER 10-10-5-2 /In the Matter of Amending Chapter 5 of Lane Manual to Formalize Staff Coordination Between Compliance and Permitting (LM 5.013); (File No. PA 10-5610) (NBA & PM 9/21/2010, 10/5/2010) (Sarah Wilkinson, Planner) (Estimated Time: 5 minutes) View Material
2:05 p.m. estimated time  

9. COMMISSIONERS' ANNOUNCEMENTS
2:10 p.m. estimated time  

10. REVIEW ASSIGNMENTS
2:15 p.m. estimated time  

11. EXECUTIVE SESSION as per ORS 192.660
(Commissioners' Conference Room)
2:20 p.m. estimated time  

12. OTHER BUSINESS

*NOTE:  Estimated Times

_____________________________________________________________________________

TUESDAY, OCTOBER 26, 2010 - JOINT BOARD OF COMMISSIONERS / PLANNING COMMISSION MEETING
6:30 p.m.
    (Harris Hall)
(estimated time)

a. SECOND READING AND PUBLIC HEARING/Ordinance No.  8-10 /In the Matter of Amending Chapters 10 and 16 of Lane Code to Modify Existing Floodplain Regulations in Order to Correct Deficiencies; Achieve Conformity with Oregon Building Codes and to Incorporate Certain Best Management Practices and Higher Regulatory Standards. (LC10.271 and LC16.244) (Department File No. PA 10-5658) (NBA & PM 10/5/10) (Keir Miller, Planner) (View Material below under c)

b. SECOND READING AND PUBLIC HEARING/Ordinance No. PA 1276/In the Matter of Amending the Lane County Rural Comprehensive Plan (RCP) by Revising Goal-2, Policy 25, to Establish Provisions for a Drinking Water Protection Overlay Zone; by Adopting an Official Drinking Water Protection Overlay Zone Map; by Applying the Overlay Zone to Properties Within Identified Groundwater and Surface Water Protection Areas and Adopting Savings and Severability Clauses. (Department File No. PA 10-5659) (NBA & PM 10/5/10) (Keir Miller, Planner) (View Material below under c)

c. SECOND READING AND PUBLIC HEARING/Ordinance No. 9-10/In the Matter of Amending Chapter 16 of Lane Code to Codify Drinking Water Protection Overlay Zone Regulations. (LC16.298) (Department File No. PA 10-5659) (NBA & PM 10/5/10) (Keir Miller, Planner)  View Material  View Material View Material View Material View Material View Material View Supplemental Material-1 View Supplemental Material-2
View Supplemental Material-3 View Supplemental Material-4  View Supplemental Material-5 View Supplemental Material-6

_____________________________________________________________________________

WEDNESDAY, OCTOBER 27, 2010 - REGULAR MEETING
9:00 a.m.
                    (Harris Hall Main Floor)

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

1. ADJUSTMENTS TO THE AGENDA
9:00 a.m. estimated time  

#2. PUBLIC COMMENTS

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)
9:05 a.m. estimated time 

3. COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)
9:35 a.m. estimated time  

#4. EMERGENCY BUSINESS
9:45 a.m. estimated time  

5. CONSENT CALENDAR
9:50 a.m. estimated time  

(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

A. Approval of Minutes

 

B. Assessment and Taxation

 

1) ORDER 10-10-27-1/In the Matter of Authorizing the County Treasurer to Establish a Property Tax Refund Reserve Account in Accordance with ORS 311.814. (Anette Spickard, Assessor) View Material

 

C. County Administration

1) ORDER 10-10-27-2/In the Matter of Approving Projects Submitted Under Title III of the Secure Rural Schools and Community Self-Determination Program, P.L.110-343 for Fiscal Year 10-11 (Jennifer Inman, Sr. Management Analyst) View Material

D. County Counsel

1) ORDER 10-10-27-3/In the Matter of Settling the Claim of James F. Gillette. (Marc Kardell, Assistant County Counsel) View Material

E. District Attorney

1) ORDER 10-10-27-4/In the Matter of Delegating Contract Signature Authority to the County Administrator for the District Attorney's Office VOCA Non-Competitive Program Grant (Department of Justice - Crime Victim Services Division). (Alex Gardner, District Attorney) View Material

F. Health and Human Services

1) ORDER 10-10-27-5/In the Matter of Adding One Full-Time (1.0 FTE) Professional/Technical Supervisor Position for LaneCare, the Managed Mental Health Organization for Lane County, Effective January 1, 2011 and Appropriating an Additional $51,178 in Revenue and Expenditures for FY 2010-2011 in Fund 287 Department of Health & Human Services. (Rob Rockstroh, Health and Human Services Director) View Material

2) ORDER 10-10-27-6/In the Matter of Awarding a Contract to WhiteBird Clinic in the Amount of $217,926 for Mental Health Crisis Services for the Period October 15, 2010 through September 30, 2011. (Rob Rockstroh, Health and Human Services Director) View Material

3) ORDER 10-10-27-7/In the Matter of Approving Award of a Contract Amendment in the Amount of $59,107 with HIV Alliance for the period July 1, 2010 through June 30, 2011, on behalf of Health & Human Services. (Rob Rockstroh, Health and Human Services Director) View Material

4) ORDER 10-10-27-8/In the Matter of Adding a Total of 1.0 FTE OA2 Bilingual for the Public Health Division,  Appropriating Revenues and Expenses in the Amount of $34,749 for FY 11 in Fund 286 of Health & Human Services. (Rob Rockstroh, Health and Human Services Director) View Material

5) ORDER 10-10-27-9/In the Matter of Adding One Full Time (1.0 FTE) License Writer Effective November 1, 2010 and Appropriating an Additional $21,000 in Revenues and Expenditures for 2010-2011 in Fund 283 Department of Health & Human Services.  (Rob Rockstroh, Health and Human Services Director) View Material

G. Human Resources

1) ORDER 10-10-27-10/In the Matter of Establishing New Classifications of  Building Safety Specialist 1; Building Safety Specialist 2 and Senior Building Safety Specialist, and Establishing Corresponding Salary Range. (Cindy Tofflemoyer, Sr. HR Analyst) View Material

2) ORDER 10-10-27-11 /In the Matter of Creating the New Classification of Animal Services License Writer and Establishing Its Corresponding Salary Range.(Hector Rios, Sr. HR Analyst) View Material

H. Public Safety

1) ORDER 10-10-27-12 /In the Matter of Approving Reductions to the 2009-2011 Lane County Community Corrections Plan in the Amount Of $625,652. (Russ Burger, Sheriff) View Material

 I. Public Works

1) ORDER 10-10-27-13/In the Matter of Appointing one Member to the Resource Recovery Advisory Committee. (Patti Hansen, Waste Management Manager) View Material

2) ORDER 10-10-27-14/In the Matter of Reappointing Three Members to the Resource Recovery Advisory Committee. (Patti Hansen, Waste Management Manager) View Material

J. Youth Services

1) ORDER 10-10-27-15/In the Matter of Creating a .5 FTE Temporary Employee to the Youth Services Department for Victim Services Advocacy and Appropriating the Position to Fund 260.  (Lisa Smith, Youth Services Director)

END OF CONSENT CALENDAR * * * *

WEDNESDAY, OCTOBER 27 , 2010 - REGULAR MEETING (Continued)

6. COUNTY ADMINISTRATION

a. Announcements
9:55 a.m. estimated time   

7. COUNTY COUNSEL

a. Announcements
10:00 a.m. estimated time  

8. HUMAN RESOURCES

a. ORDER 10-10-27-16 /In the Matter of Adjusting the Compensation of Elected Officials. (Madilyn Zike, Human Resources Director) (estimated 15 minutes) View Material
10:05 a.m. estimated time  

9. PUBLIC WORKS

a. FOURTH READING AND SETTING FIFTH READING/Ordinance No. PA 1257/In the Matter of Adopting the Junction City Highway 99 Refinement Plan as a Refinement to the Lane County Transportation System Plan, Amending the Lane County Transportation System Plan to Incorporate the Refinement Plan by Reference, and Co-Adopting the Plan as a Refinement Plan to the Junction City Transportation System Plan, and Adopting a Severability Clause (PM & NBA 1/27/2010, 2/10/2010, & 4/7/2010) (Celia Barry, Transportation Planning and Traffic Manager) (estimated 5 minutes)  
10:20 a.m. estimated time  

b. FOURTH READING AND DELIBERATIONS/Ordinance PA No. 1272/In the Matter of Amending the Eugene-Springfield Metropolitan Area Transportation Plan (TransPlan) to Adjust the Planning Period from Year 2015 to Year 2027, to Remove Completed Projects from the Project Lists, to make Related Amendments to the Eugene-Springfield Metropolitan Area General Plan , and Adopting a Severability Clause. (NBA & PM 6/17/2010, 7/7/2010, & 8/18/2010). (Celia Barry, Transportation Planning Manager) (estimated 20 minutes) View Material
10:25 a.m. estimated time  

c. STATUS REPORT/THIRD READING AND SETTING FOURTH READING/Ordinance No.  8-10 /In the Matter of Amending Chapters 10 and 16 of Lane Code to Modify Existing Floodplain Regulations in Order to Correct Deficiencies; Achieve Conformity with Oregon Building Codes and to Incorporate Certain Best Management Practices and Higher Regulatory Standards. (LC 10.271 and LC 16.244) (Department File No. PA 10-5658) (NBA & PM 10/5/10 & 10/26/10) (Keir Miller, Planner)  (View Material above under Tuesday Joint Meeting, item c)

THIRD READING AND SETTING FOURTH READING/Ordinance No. PA 1276/In the Matter of Amending the Lane County Rural Comprehensive Plan (RCP) by Revising Goal-2, Policy 25, to Establish Provisions for a Drinking Water Protection Overlay Zone; by Adopting an Official Drinking Water Protection Overlay Zone Map; by Applying the Overlay Zone to Properties Within Identified Groundwater and Surface Water Protection Areas and Adopting Savings and Severability Clauses. (Department File No. PA 10-5659) (NBA & PM 10/5/10 & 10/26/10) (Keir Miller, Planner) (View Material above under Tuesday Joint Meeting, item c)

THIRD READING AND SETTING FOURTH READING/Ordinance No. 9-10/In the Matter of Amending Chapter 16 of Lane Code to Codify Drinking Water Protection Overlay Zone Regulations. (Lc16.298) (Department File No. PA 10-5659) (NBA & PM 10/5/10 & 10/26/10) (Keir Miller, Planner) (estimated 15 minutes) (View Material above under Tuesday Joint Meeting, item c)
10:45 a.m. estimated time  

d. ORDER 10-10-27-17/In the Matter of Adopting Final Proposed Bylaws for a Lane County Area Commission On Transportation. (Celia Barry, Transportation Planning and Traffic Manager) (estimated 15 minutes) View Material View 2nd Option
11:00 a.m. estimated time  

e. DISCUSSION/Stormwater Utility Work Session. (Dan Hurley, Senior Engineer Associate) (estimated 15 minutes) View Material
11:15 a.m. estimated time  

10. EXECUTIVE SESSION as per ORS 192.660
(Commissioners' Conference Room)
11:30 a.m. estimated time  

Noon – 1:30 p.m. (recess)

1:30 p.m.      ( Harris Hall Main Floor)

11. PUBLIC WORKS

 a. DISCUSSION/Briefing on City of Springfield Transportation System Plan Update. (Celia Barry, Transportation Planning Manager) (estimated 30 minutes) View Material

12.      COMMISSIONERS' ANNOUNCEMENTS
2:00 p.m. estimated time  

13.       REVIEW ASSIGNMENTS
2:05 p.m. estimated time  

14.       EXECUTIVE SESSION as per ORS 192.660
(Commissioners' Conference Room)
2:10 p.m. estimated time  

15.       OTHER BUSINESS

 

*NOTE:          Next scheduled Board of Commissioners' Meeting Tuesday, November 2, and/or Wednesday, November 3, 2010.